# SDR MASA2010123001580

- Difficulty date: December 28, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 18,459 hours, 14,544 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: CC670140028
- Part serial: 10118
- Condition: Damaged
- Location: Rt Wing
- Part time: 14,684 hours, 11,349 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W PERMANENT REPAIR OF RO CRJ9-57-0290.  MX REMOVED AND REPLACED RT INBOARD FLAP.
